# SDR AALA200801328

- Difficulty date: May 17, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 28,800 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT LT NUMBER ONE DOOR FORWARD GALLEY CLOEST BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LT NUMBER ONE DOOR FORWARD GALLEY CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
